# SDR SWAA2022101158107

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,354 hours, 9,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: R/H Overwing Exi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT ASSY FWD OF RIGHT FWD OVER WING EMERGENCY EXIT DOOR INOP / [01] REMOVED AND REPLACED BATTERY PACK CHARGER ASSY. AT M1695 IAW M/M 33-51-06
